Hail, Yavapai
- When
- July 14, 3:00 PM MST
- Where
- Yavapai County, Clarkdale
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.767, -112.067
A thunderstorm produce one inch diameter hail on the southwest side of Clarkdale.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before the first event at Jul 14, 2:45 PM MST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST WED JUL 14 2004 .SYNOPSIS...MOIST MONSOONAL FLOW WILL CONTINUE OVER THE STATE THROUGH THE END OF THE WEEK. EXPECT DAILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...ESPECIALLY ALONG AND SOUTH OF THE MOGOLLON RIM. SHOWER AND THUNDERSTORM ACTIVITY WILL DECREASE SLIGHTLY OVER THE WEEKEND AS DRIER AIR MOVES IN FROM THE WEST. TEMPERATURES WILL BE AROUND SEASONAL NORMALS. && .DISCUSSION...STORMS DEVELOPED ABOUT AS EXPECTED TODAY WITH COPIOUS RAIN PRODUCERS ALONG AND JUST SOUTH OF THE RIM. THE AIRMASS WILL CONTINUE TO BE VERY WET (ABOUT 120-130 PERCENT OF NORMAL) FOR THE NEXT 24 HOURS. THIS COMBINED WITH WEAKENING DYNAMICS AHEAD OF AN INVERTED TROUGH TONIGHT AND EARLY THURSDAY WILL CONTINUE TO PROVIDE ENOUGH FORCING FOR NOCTURNAL ACTIVITY TONIGHT...AND ANOTHER BIG DAY THURSDAY. CURRENT SOIL CONDITIONS HAVE KEPT ANY FLOODING CONCERNS TO A MINIMUM...AND WE WILL CONTINUE TO HOLD OFF ON ANY FLASH FLOOD WATCHES. 18Z MESO-ETA SUGGESTS THE POSSIBILITY FOR ANOTHER MCS TONIGHT...THIS ONE POTENTIALLY FARTHER NORTH THAN LAST NIGHT. NEXT SHIFT WILL NEED TO WATCH THIS CLOSELY AS THIS IS THE ONE THING THAT MAY INDUCE SOME FLOODING. AFTER TOMORROW...SOME DRIER AIR WILL BEGIN TO SLOWLY FILTER IN FROM THE WEST LATE FRIDAY AND INTO THE WEEKEND. AT THE SAME TIME...THE 4-CORNERS HIGH NEVER REALLY RELINQUISHES ITS HOLD. SO...ACTIVITY WILL DECREASE TO A MORE NORMAL LEVEL AND DIURNAL ROTATION...BUT WE WILL NOT DRY OUT COMPLETELY. PETERSON. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 920 AM MST WED JUL 14 2004 AZZ004>018-037>040-151400- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 920 AM MST WED JUL 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY DEEP MOISTURE OVER THE STATE WILL LEAD TO WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TODAY. THE STRONGEST AND MOST FREQUENT STORMS WILL OCCUR ROUGHLY ALONG A LINE FROM FLAGSTAFF TO HEBER AND POINTS SOUTH...INCLUDING MOST OF NORTHERN GILA AND YAVAPAI COUNTIES. THESE AREAS WILL SEE STORMS CAPABLE OF PRODUCING RAINFALL TOTALS IN EXCESS OF TWO INCHES THIS AFTERNOON...AS WELL AS HAIL UP TO AN INCH IN DIAMETER. ALTHOUGH MUCH OF THE GROUND OVER THE STATE IS STILL DRY...SOME AREAS IN NORTHERN GILA COUNTY AND CENTRAL YAVAPAI COUNTY HAVE RECEIVED HEAVY RAIN THE PAST FEW DAYS. THESE AREAS HAVE A MODERATE POTENTIAL FOR LOCALIZED FLOODING TODAY IF HEAVY RAIN HITS THE SAME LOCATIONS AGAIN. ELSEWHERE ACROSS THE STATE...STORMS WILL BE LESS WIDESPREAD AND WILL HAVE LESS POTENTIAL TO BECOME STRONG AND ORGANIZED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOISTURE IS EXPECTED TO REMAIN OVER NORTHERN ARIZONA. EXPECT SCATTERED SHOWER AND THUNDERSTORM ACTIVITY EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. THE CHANCE FOR STRONG STORM ACTIVITY WITH HEAVY RAIN WILL CONTINUE AGAIN THURSDAY...STORM ACTIVITY WILL SLIGHTLY DECREASE OVER THE WEEKEND AS SOMEWHAT DRIER AIR MOVES IN FROM THE WEST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The Flagstaff radar (KFSX), 82 km away, was scanning. The volume nearest the first event began at 22:01 UTC.
1 hail. Local standard time, as filed.
A thunderstorm produce one inch diameter hail on the southwest side of Clarkdale.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2004Every state in 2004This day in weather historyWarnings in Arizona, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5414690.